# SDR CALA2025102910704

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,164 hours, 22,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N531813
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK PLATE HAS SEVERAL CORROSION SPOTS BETWEEN STA 1680 AND STA 1700 ROM BL 0 TO ABOUT 52".  OUT OF LIMITS.
